# SDR SWAA2024050782979

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 38,705 hours, 18,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat Row 14f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 14F MISSING<[01] 04 - REPAIRED PER [AMM 33-51-01-201-NG (EXIT SIGNS - MAINTENANCE PRACTICES - PERMANENT)]
